I have been an emotional wreak ever since I started using TriNessa birth control. I started using this pill ten months ago, and ever since then I have been at my boyfriend's throat. It seems like I just wait for him to make a mistake, so I can nitpick him. I nitpick almost everything, and it has been getting worse. I was NEVER like this with him until I started using TriNessa. I feel really bad about it and just end up crying about my nitpicking. This ISN'T me. Please tell me this can be a side effect from using TriNessa.
Welcome to ehealthforum.
Mood changes and depression can be a part of side effects caused by birth control pill use. Since it is affecting your daily and personal life, you should consider visiting a gynecologist to discuss about your symptoms and about getting started on alternate pills with lesser content of progesterone or with low dose hormonal pills to control your symptoms (side effects).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.